# SDR FXGA201302201305

- Difficulty date: February 20, 2013
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 56,110 hours
- Engine: Pwa R2800CB3
- Propeller: Hamstd 43E60
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IDENTIFIED ON NR 1 ALT FUEL TANK ACCESS DOOR DOUBLER.  REPLACE DOOR DOUBLER EO 1305.
